# SDR DALA2020091423063

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241, CORROSION SEAT TRACK -Y1292 LOCATED BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA .  CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOCATED BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA, AS PER A320-SRM-51-72-11 AND DWG B2D53112812 ISSUE E RELEASE DATE 08JAN97.
